Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: pdoc AWOL...need viibryd help...adding buspar

Posted by porkpiehat on June 23, 2014, at 10:51:02

In reply to Re: pdoc AWOL...need viibryd help...adding buspar phidippus, posted by porkpiehat on June 22, 2014, at 16:02:03

And halfway through the day I'm getting soooo tired. Can drink a gallon of coffee and ritalin to no avail.

Vyvanse helped a little but then left me overstimulated. I wonder if my sleep is affected (I cannot wake up in the morning) and I'm crashing in the afternoon.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1067257]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1067032
URL: http://www.dr-bob.org/babble/20140609/msgs/1067257.html